MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RETROVERSION HNDL

EXACTECH, INC. EQUINOXE; RETROVERSION HNDL
Catalog Number 301-03-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, a broken version rod with the threads gone was discovered when picking up instruments from processing.Specific case and patient information is unknown.Device to be returned.
 
Additional Manufacturer Narrative
(h3) the broken instrument reported was likely the result of transmitted impaction forces to the junction between the broach handle and retroversion handle with the threads of the retroversion handle partially engaged, allowing for the applied force to be transmitted to the threaded tip of the retroversion handle, leading to ultimate failure.

Brand Name
EQUINOXE
Common Device Name
RETROVERSION HNDL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11153730
Report Number1038671-2021-00003
Device Sequence Number17173103
Product Code LXH
UDI-Device Identifier10885862079626
UDI-Public10885862079626
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-03-10
Device Lot Number51366029
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;